# SDR CALA2025062706010

- Difficulty date: June 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 81,316 hours, 30,063 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Damaged
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

1 ENG OVERHEAT ILLUM AND EXTINGUISHED FOR APPROX 5-10 SECONDS ON INITIAL CLIMB TOMC LOCKS LOG PAGE AFTER DUAL AIR RETURN WHILE PERFORMING INSPECTION WHEN REMOVING LEFT CORE HARNESS DETECTOR CERAMIC SHIELDING CRACKED AND BROKE APART ALSO FOUND RIGHT SIDE GROUNDING WIRE BROKEN OFF. IPC REF 26-11-02-01B SHEET 15 AND 19 ITEMS 565 AND 555 REMOVED ENG 1 CORE FIRE DETECTION HARNESSES REFERENCE AMM TASK 26-11-02-000-802.  INSTALLED ENG 1 CORE FIRE DETECTION HARNESS MW0326 (LOOP B OF THE ENGINE CORE FIRE DETECTION CIRCUIT) IN REFERENCE AMM TASK 26-11-02-400-802. PENDING OPS CHECK.  INSTALLED ENG 1 CORE FIRE DETECTION HARNESS MW0325 (LOOP A OF THE ENGINE CORE FIRE DETECTION CIRCUIT) IN REFERENCE AMM TASK 26-11-02-400-802. ENGINE FIRE DETECTION OPERATIONAL TEST GOOD.
